Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Pill 13 hours late

(5 Posts)
PinkPearls20 Wed 16-Nov-16 08:04:29

Can taking a pill 13 hours late cause spotting for a week later?

Clear smear , gyno said cervix is a 'picture of health ' just four weeks ago.

ladyvimes Wed 16-Nov-16 08:10:05

As long as you have taken the other pills normally it shouldn't have any affect, however, spotting for a week could mean that the pill you are on is not the right one for you. If it happens again speak to your gp about trying a different brand.

PinkPearls20 Wed 16-Nov-16 08:13:17

It's my fourth month on this pill. First two months I spotted...third month, not one spot.

This fourth month I took my pill 13 hours late and then the day after and a week since I have been spotting! (Not enough for a pad)

PinkPearls20 Wed 16-Nov-16 08:45:00

If this was something serious the gyno would have seen it?

I'm checking if I'm spotting ever two to five Mins and its all I can think about.

ladyvimes Thu 17-Nov-16 22:40:29

I doubt it's something serious and probably just a hormone issue due to the pill you're on. It can be random and it is common to have spotting. If you're worried make an appointment to see your gp to get some advice.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now